# SDR SWAA095232

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 44,976 hours, 37,085 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR OUT OF ADJUST.  ADJUSTED SLIDE PER MT.
